Threshold Behaviour of Simple and Double Regge Pole Trajectories
Version of Record online: 16 MAR 2006
Copyright © 1977 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Annalen der Physik
Volume 489, Issue 5, pages 325–334, 1977
How to Cite
Bugrij, A. I. (1977), Threshold Behaviour of Simple and Double Regge Pole Trajectories. Ann. Phys., 489: 325–334. doi: 10.1002/andp.19774890502
- Issue online: 16 MAR 2006
- Version of Record online: 16 MAR 2006
- Manuscript Received: 12 NOV 1976
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!